# SDR UPS97223104

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19245
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, CORROSION AT RT END OF BS 740 RT FRAME LOWER CHORD ANGLE.  REPAIR CARRIED OUT IAW SRS EO 97-09-014, ENGINEERING FILE NUMBER - 727-53-1921.
